Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Associahedra and weak monoidal structures on categories

Zbigniew Fiedorowicz, Steven Gubkin and Rainer M Vogt

Algebraic & Geometric Topology 12 (2012) 469–492
Abstract

This paper answers the following question: what algebraic structure on a category corresponds to an An structure (in the sense of Stasheff) on the geometric realization of its nerve?

Keywords
associahedra, monoidal category, operad, Tamari lattice
Mathematical Subject Classification 2000
Primary: 18D10, 55P48
Secondary: 06A07
References
Publication
Received: 3 June 2010
Revised: 7 November 2011
Accepted: 27 November 2011
Published: 20 March 2012
Authors
Zbigniew Fiedorowicz
Department of Mathematics
Ohio State University
Columbus OH 43210-1174
USA
http://www.math.osu.edu/~fiedorowicz.1/
Steven Gubkin
Department of Mathematics
Ohio State University
Columbus OH 43210-1174
USA
http://www.math.osu.edu/people/gubkin/view
Rainer M Vogt
Fachbereich Mathematik/Informatik
Universität Osnabrück
Albrechtstr. 28a
D-49069 Osnabrück
Germany